| Model Number |
OMS-T10SB |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic totally extraperitoneal (tep) hernia repair, a balloon trocar was used during pre-peritoneal insertion.After the dissecting balloon was used in the usual fashion, the structural balloon was deployed and the internal balloon was inflated; when insufflation was connected, visualization was very narrow/poor and the balloon appeared extremely tense or overly tight.The balloon did not inflate.The pressure sensor did not detect the balloon pressure and provided low flow only.After attempted troubleshooting due to the poor view, the device was changed to a straight 10 mm balloon port and the case was completed.No patient complications have been reported as a result of this event.